# SDR AALA20071707

- Difficulty date: September 8, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS LEFT NUMBER ONE SLIDE WAS NOT DISARMED AND DOOR WAS OPEN FROM INSIDE.  SLIDE DID NOT DEPLOY.  FELL ON AIR STAIRS.  DOOR ASSIST BOTTLE EXPENDED.  REINSTALLED SLIDE WITH NEW DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
